# SDR SWAA2022081231703

- Difficulty date: July 21, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 39,762 hours, 29,299 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HOR. STAB INSPAR RIB NO. 9 AT STAB STA 166.30 STIFFENER NO. 3 CRACKED / [01] CUT AND REMOVED DAMAGE FROM THE VERTICAL STIFFENER #3 LOWER AREA AT RIB #9 IN IAW SRM 55-10-09-2R-4 REPAIR 4 FIG 202 SHEET 1;13] INSTALLED NEW REPAIR PARTS AT LT HORIZONTAL STABILIZER RIB NO. 9 STA 166.30 STIFFENER NO.3 IN IAW SRM 55-10-09-2R-4 REPAIR 4 FIG 202 SHEET 1;[14] VERIFIED 11-13.;[15] ACCOMPLISHED PERMANENT REPAIR OF DAMAGE AT LT HORIZONTAL STABILIZER RIB NO. 9 STA 166.30 STIFFENER NO.3 IN IAW SRM 55-10-09-2R-4 REPAIR 4 FIG 202 SHEET 1;[16] VERIFIED 15.
